ARTHREX, INC. SUTURELASSO SD SHAFT, 90 DEG STRAIGHT, R; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTURELASSO SD SHAFT, 90 DEG STRAIGHT, R |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during rot surgery, the tip of the suturelasso did break off while inserting into the rotator cuff.The broken off piece has been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-5068-90, batch 007164903 was received for investigation.Visual inspection identified that the tip of the suturelasso tip was returned broken from the main assembly at the weld with the shaft.Surface damage was present across the tip, although inspection with digital micrometer id: 224 identified that the tip width met design specifications.The cause remains undetermined, although a probable cause can be attributed to prying/leveraging the suturelasso tip during use.